# SDR YENA2022091900926

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 70,382 hours, 25,070 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Part number: C13042BA08
- Part serial: C13042011417
- Condition: Failed
- Location: 1ca1
- Part time: 51,280 hours, 18,028 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#41, FLL-MDE. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) ' IN-FLIGHT FMGC 1 FAILED AND BLANKED CAUSING AP1 TO TRIP. CAME BACK AND THEN FAILED WITH 2FD2 DISPLAYED ON PFD PATCH WITH DISPATCH AND MTC MADE JOINT DECISION TO RETURN TO FLL; REMOVED AND REPLACED FMGC #1 IAW AMM22-83-34. BITE CHECK GOOD SEE LG3432654-1 FOR CAT 3 TEST.
